# SDR BB04089

- Difficulty date: November 16, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LEFT EXTERNAL EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER.
